Alert archive / Colorado / Special Weather Statements in 2021
Special Weather Statement, NWS Pueblo, CO
NWS Pueblo, CO issued this special weather statement at May 17, 2021, 12:30 PM MDT for Huerfano County, Colorado. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 17, 2021, 12:30 PM MDT (18:30 UTC)
- Expired
- May 17, 2021, 1:00 PM MDT
- In force
- 30 min
- Issued by
- NWS Pueblo, CO
County Huerfano County, CO
The radar
The Pueblo radar (KPUX), 117 km from the middle of the area, began a volume at 18:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 6.5 hours before the alert went out and 293 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 44 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 779 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -7 m²/s²
- 0-3 km storm-relative helicity
- 12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
531 WWUS85 KPUB 171830 SPSPUB Special Weather Statement National Weather Service Pueblo CO 1230 PM MDT Mon May 17 2021 COZ072-087-171900- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO- Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO- 1230 PM MDT Mon May 17 2021 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HUERFANO COUNTY UNTIL 100 PM MDT... At 1230 PM MDT, Doppler radar was tracking a strong thunderstorm near La Veta, or 7 miles east of Spring Burn Scar north of Highway 160, moving northwest at 10 mph. Pea size hail and wind gusts of 40 to 45 mph will be possible with this storm. Locations impacted include... Northeastern Spring Burn Scar north of Highway 160. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3760 10495 3755 10501 3767 10514 3774 10498 TIME...MOT...LOC 1830Z 143DEG 11KT 3761 10500 $$ Cohen
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at May 17, 12:18 PM MDT, 12 minutes earlier.
Area forecast discussion, May 17, 12:18 PM MDT, 12 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1218 PM MDT Mon May 17 2021 .SHORT TERM...(Today and tonight) Issued at 348 AM MDT Mon May 17 2021 Main Forecast Concerns/Challenges: 1) Flash Flood Watch in effect for the Sangre de Cristo Mountains and the Wet Mountains for burn scar flash flooding. Main concern is the Spring burn scar. 2) Severe storms are expected to develop this afternoon. Main concerns are the southern I-25 corridor and the far eastern plains. Main risks are 1-2" hail, 60-70 mph winds, and isolated landspout tornados. Meteorological Discussion: Another round of severe weather is expected and there is a higher risk of flash flooding over burn scars, in particular, the Spring burn scar. Synoptically, the upper level low is expected to propagate to the east-southeast, ending up just south of the four corners area by this afternoon. Moist recycled air is being and will continue to be advected from the east-northeast. While looking at satellite imagery, one can infer that the Gulf of Mexico origins of where the true moisture tap is. The mid to upper level flow over the mountains is expected to be from the south-southeast during the early parts of the day, which is expected to keep the thunderstorms over the mountains through the early parts of the afternoon. Cumulus will start to begin to develop over the eastern mountains at around 12pm today, but the strongest storms aren't expected to develop until the 700hPa winds increase and shift to the east as the upper low moves east. By around 2-4pm stronger convection is expected over the mountains. Drier air aloft and moist air at the surface will put the mountain top CAPE values are expected to range from 1000-1600 J/kg. With all of this information, we've decided to issue a Flash Flood Watch over the Sangre de Cristo and Wet Mountains for burn scar flash flooding, with an emphasis on the Spring burn scar. The one major concern is hail contamination with thunderstorms. Since CAPE values are expected to be so high over the mountains, hail is expected to form, which would cut down of rainfall rates below the thunderstorms, but the base reflectivity returns will be high. In fact, this did happen yesterday, according to local EMs that cover the Spring burn scar. We have high confidence that thunderstorms will initiate near burn scars, but there is uncertainty of the exact location and the precipitant within the storms. Now onto the severe risk for Monday afternoon... There is a Marginal and Slight risk of severe weather over the plains this afternoon according the Storm Prediction Center. Moist air from the east is expected to be advected towards the mountains which will initiate thunderstorms (see above), eventually, the 500hPa flow shifts from the south the the southeast and vorticity maxima reach further east, which will allow thunderstorms anchored over the mountains to propagate east and for storms to develop over the eastern plains where a favorable environment for severe storms is expected to be located. My current thoughts are that the cells will start entering that environment over the I-25 corridor from 3pm-5pm. The best environment over the I-25 corridor is expected to be from Pueblo County and south to the New Mexico border. The pre-initiation environment near Trinidad and Walsenburg show +1500 J/kg of CAPE, a curved hodograph from the surface to 3km (Sfc-3km SRH ~180 m2/s2), LCLs around 1km, and near dry-adiabatic lapse rates. Moving further north, CAPE values decrease with a more moisture being analyzed in the mid-levels. There is a surface boundary being resolved over the eastern plains, extending towards the Trinidad area, so low level vorticity values are expected to be enhanced over the surface boundary which increases the landspout tornado risk. So overall, the main concern for the southern I-25 corridor from 3PM-8PM will be 1 to 2 inch hail, wind gusts ranging from 60-70 mph, and an isolated weak tornado possible. During this time, weaker thunderstorms are possible over El Paso County, but there are concerns that weak heating will create a cap that cannot be overcome, similar to what happened the last two days. Storms that develop over the southern I-25 corridor will begin to advance to the northeast and a cluster of storms that is expected to develop over northern New Mexico will also advance to the northeast clipping the far southeastern plains as they head to Kansas. Storms will develop east of the I-25 corridor from 5pm through around midnight. The environment over Springfield when the storm reach there will be favorable for rotating updrafts. Ample amounts of shear is expected and for that shear to create curved hodograph with a little below 2000 J/kg of CAPE. That type of environment is fairly uniform to the north-northeast where the storms will be advancing. As previously mentioned, there is a surface boundary being resolved south of the Highway 50 corridor which may enhance low level vorticity - increasing the landspout tornado risk. Main risks that are expected from 6pm-Midnight will 1 to 2 inch hail, 60 to 70 mph wind gusts, and an isolated weak landspout tornado. Once again, a major concern is that lingering cloud cover will inhibit maximum daytime heating, therefore creating a capped environment and lower values of CAPE. At this point in time, it seems that we will heat up enough, if that doesn't happen, there is the possibility that storms will struggle to form. .LONG TERM...(Tuesday through Sunday) Issued at 348 AM MDT Mon May 17 2021 There are two potential concerns during this period. The first will occur Tuesday as the very moist upper low moves over the forecast area. This system will have the potential to produce heavy rain over the region Tuesday along with the potential of some stronger storms. The second concern will be later this week into the weekend. Models are showing a deep trough developing over the western US. This system is then forecast to move rather slowly to the east. The longitudinal extent of this system is quite extensive, and will allow for a direct tap of moisture from the Gulf of Mexico. It appears at this time an extended period of strong, deep south- southwesterly flow will be over the forecast area. Although directional shear is limited, strong speed shear will be in place, and this shear combined with the potential of plenty of lower level moisture may set the stage for an extended period of strong storms and heavy rains for parts of the region. Although it still too early to know the extent of how this system will impact us, this large scale pattern is remnant of the 1997 and 1965 weather patterns that brought high impact events to the forecast area. Tuesday... Upper low will be moving over the region. Guidance indicates 500 to 1000 J/Kg of CAPE will likely be over the region during the afternoon, and this instability combined with deep southeasterly flow over southeast Colorado may allow for thunderstorms capable of producing heavy rain to occur over the east facing slopes of the mountains. Flash flooding will be possible along the mtns/plains interface, with the Spring Burn scar most susceptible to flooding. Deep shear will be minimal, but the combination of abundant low level moisture and cold air aloft will have the potential to allow for rapid upward vertical motions within the updrafts, and any boundaries that are in place will be susceptible to landspouts. Wednesday and Thursday... For Wed, area will be on the backside of the low. Sufficient llvl moisture will be in place and scattered showers and thunderstorms will be possible during the afternoon. On Thursday, deep southwesterly flow will develop in advance of the deepening trough out west. We may see an active dryline set up along the CO/KS border. Late week into the Weekend... Deep longitudinal trough is forecast to develop over the west and is forecast to bring strong southerly flow over the forecast area during this period. Deterministic guidance products show a clear tap of moisture advecting in from the Gulf of mexico Friday into the weekend. NAEFS percentile tables showing unseasonably strong V components to the wind fields along with very moist PWATS and moisture transports in the western US. Although details still need to be refined, this pattern will have the potential to bring an active weather pattern to the region from late in the week into the weekend. Overall, how much active weather we see with this event will be dependent on how deep the trough develops and how slow it moves. A deeper, slow moving event will have a higher potential to effect the region versus a more progressive and less amplified trough. \/Hodanish && .AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon) Issued at 1214 PM MDT Mon May 17 2021 Another period of active weather across all the sites, as showers and storms and low ceilings are once again possible. An upper level system will approach today, with showers and storms developing out ahead of it. This development is already occurring across the mountains, and expect it to spread across the adjacent lower levels by early to mid afternoon. Showers with a few thunderstorms are expected at ALS this afternoon, with similar trends expected at COS. However, COS may observe some stronger thunderstorms later this afternoon into the evening. The highest confidence for more prevailing and longer in duration thunder is at PUB, where stronger storms are expected to occur this afternoon into early evening. The strongest storms, possibly severe, are once again expected at PUB. Thunderstorm activity should diminish later this evening, though the upper level system will move overhead through the remainder of the period and likely provide a longer duration of light rain. In this rain, think MVFR ceilings are possible, especially across COS. Some possibility for IFR ceilings, but confidence is low at this time. && .PUB WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until midnight MDT tonight for COZ072>075-079- 080. && SHORT TERM...SKELLY LONG TERM...HODANISH AVIATION...RODRIGUEZ
Hazardous weather outlook, May 17, 11:58 AM MDT, 32 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1158 AM MDT Mon May 17 2021 COZ058>089-093>099-181800- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1158 AM MDT Mon May 17 2021 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Strong to severe thunderstorms are expected over the southern I-25 corridor and the far eastern plains this afternoon into the evening. Main risks will be 1 to 2 inch hail, 60 to 70 mph winds, and isolated weak tornados under the strongest storms. Strong, possibly severe, storms could occur over the mountain valleys and the northern I-25 corridor. Flash flooding is possible over the Spring, Junkins, Decker, and Hayden Pass burn scars, with an emphasis for the Spring burn scar, as strong thunderstorms develop over the mountains. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Strong to severe thunderstorms will be possible Tuesday across the plains and the eastern mountains. Hail the size of quarters and wind gusts to 60 mph will be possible. An isolated tornado cannot be ruled out. Heavy rain is likely to occur across the plains and east slopes of the mountains Tuesday. Burn scar flooding will be possible. In addition, flash flooding may also occur in urban areas. On Wednesday, scattered afternoon and evening thunderstorms are expected. Small hail and gusty winds will be possible. On Thursday, the dryline is expected to become active. There will be a chance of severe thunderstorms along the Colorado and Kansas state line during the afternoon and evening. Large hail, damaging winds and isolated tornadoes will be possible. From Friday into the weekend, the potential will exist for an active weather pattern to occur as a deep trough of low pressure develops over the Western United States. This trough will have the potential to bring abundant low level moisture onto the plains. In the meantime, this trough will bring strong winds throughout the atmosphere. The combination of the strong winds and abundant low level moisture will allow for the potential for strong to severe storm with heavy rain to occur. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible this afternoon and evening across eastern mountains and the eastern plains. RODRIGUEZ
In the hours before
Special weather statement, May 17, 11:50 AM MDT, 40 minutes before
Special Weather Statement National Weather Service Pueblo CO 1150 AM MDT Mon May 17 2021 COZ072-073-077-078-171815- Western/Central Fremont County Below 8500 Ft CO- Wet Mountain Valley Below 8500 Ft CO- Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO- Northern Sangre de Cristo Mountains above 11000 Ft CO- 1150 AM MDT Mon May 17 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN FREMONT... NORTHWESTERN CUSTER AND EAST CENTRAL SAGUACHE COUNTIES UNTIL 1215 PM MDT... At 1149 AM MDT, Doppler radar was tracking a strong thunderstorm 10 miles northeast of Crestone, or 15 miles southeast of Hayden Pass Burn Scar, moving north at 10 mph. Half inch hail and wind gusts up to 50 mph will be possible with this storm. This storm will remain over mainly rural areas of southwestern Fremont, northwestern Custer and east central Saguache Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service office in Pueblo. && LAT...LON 3810 10551 3805 10567 3820 10573 3828 10552 TIME...MOT...LOC 1749Z 162DEG 9KT 3812 10560
Special weather statement, May 17, 12:00 PM MDT, 30 minutes before
Special Weather Statement National Weather Service Pueblo CO 1200 PM MDT Mon May 17 2021 COZ087-171830- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO- 1200 PM MDT Mon May 17 2021 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HUERFANO COUNTY UNTIL 1230 PM MDT... At 1200 PM MDT, Doppler radar was tracking a strong thunderstorm near La Veta, or 10 miles east of Spring Burn Scar north of Highway 160, moving north at 20 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Northeastern Spring Burn Scar north of Highway 160 and La Veta. LAT...LON 3751 10487 3749 10502 3770 10507 3774 10488 TIME...MOT...LOC 1800Z 174DEG 18KT 3758 10496 Cohen
Special weather statement, May 17, 12:26 PM MDT, 4 minutes before
Special Weather Statement National Weather Service Pueblo CO 1226 PM MDT Mon May 17 2021 COZ074-075-171900- Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO- Southern Sangre De Cristo Mountains Above 11000 Ft CO- 1226 PM MDT Mon May 17 2021 ...SPECIAL WEATHER STATEMENT... At 1226 PM MDT, Doppler radar was tracking a strong thunderstorm near Cuchara, or 9 miles south of Indian Creek on the southeastern Spring Burn Scar, moving north at 20 mph. Pea size hail and winds in excess of 30 mph will be possible with this storm. Locations impacted include... Indian Creek on the southeastern Spring Burn Scar, southeastern Spring Burn Scar south of Highway 160 in Huerfano county and Cuchara. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3728 10503 3727 10514 3742 10517 3745 10502 TIME...MOT...LOC 1826Z 171DEG 15KT 3732 10510 Cohen
Special weather statement, May 17, 12:30 PM MDT, 0 minutes before
Special Weather Statement National Weather Service Pueblo CO 1230 PM MDT Mon May 17 2021 COZ072-087-171900- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO- Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO- 1230 PM MDT Mon May 17 2021 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HUERFANO COUNTY UNTIL 100 PM MDT... At 1230 PM MDT, Doppler radar was tracking a strong thunderstorm near La Veta, or 7 miles east of Spring Burn Scar north of Highway 160, moving northwest at 10 mph. Pea size hail and wind gusts of 40 to 45 mph will be possible with this storm. Locations impacted include... Northeastern Spring Burn Scar north of Highway 160. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3760 10495 3755 10501 3767 10514 3774 10498 TIME...MOT...LOC 1830Z 143DEG 11KT 3761 10500 Cohen
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 16, 6:09 PM MDT | Flash Flood Warning | PUB | Kiowa, Prowers | 4 hr |
| May 16, 6:10 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 35 min |
| May 16, 6:17 PM MDT | Special Weather Statement | PUB | Kiowa | 43 min |
| May 16, 6:20 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero | 70 min |
| May 16, 6:43 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa, Prowers | 62 min |
| May 16, 6:45 PM MDT | Special Weather Statement | PUB | Otero | 45 min |
| May 16, 6:46 PM MDT | Special Weather Statement | PUB | Bent | 14 min |
| May 16, 6:47 PM MDT | Special Weather Statement | PUB | El Paso | 43 min |
| May 16, 6:49 PM MDT | Special Weather Statement | PUB | Kiowa | 11 min |
| May 16, 6:59 PM MDT | Severe Thunderstorm Warning | PUB | Otero | 45 min |
| May 16, 7:02 PM MDT | Special Weather Statement | PUB | Bent, Kiowa | 28 min |
| May 16, 7:10 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa, Prowers | 36 min |
| May 16, 7:27 PM MDT | Special Weather Statement | PUB | Baca | 48 min |
| May 16, 7:31 PM MDT | Special Weather Statement | PUB | Bent, Kiowa | 29 min |
| May 16, 7:33 PM MDT | Special Weather Statement | PUB | Prowers | 27 min |
| May 16, 7:34 PM MDT | Special Weather Statement | PUB | El Paso | 26 min |
| May 16, 7:47 PM MDT | Special Weather Statement | PUB | Prowers | 13 min |
| May 16, 7:57 PM MDT | Special Weather Statement | PUB | Bent, Prowers | 48 min |
| May 17, 4:19 AM MDT | Flash Flood Watch | PUB | Alamosa, Chaffee, Costilla, Custer, Fremont, Huerfano and 3 more | 18 hr |
| May 17, 11:50 AM MDT | Special Weather Statement | PUB | Custer | 25 min |
| May 17, 12:00 PM MDT | Special Weather Statement | PUB | Huerfano | 30 min |
| May 17, 12:26 PM MDT | Special Weather Statement | PUB | Costilla | 34 min |
| May 17, 12:32 PM MDT | Special Weather Statement | PUB | Custer | 28 min |
| May 17, 12:58 PM MDT | Special Weather Statement | PUB | Fremont | 32 min |
| May 17, 1:04 PM MDT | Special Weather Statement | PUB | Fremont | 26 min |
| May 17, 1:15 PM MDT | Special Weather Statement | PUB | Custer | 45 min |
| May 17, 1:17 PM MDT | Special Weather Statement | PUB | Costilla | 28 min |
| May 17, 1:26 PM MDT | Special Weather Statement | PUB | Saguache | 34 min |
| May 17, 1:28 PM MDT | Special Weather Statement | PUB | Costilla | 32 min |
| May 17, 1:30 PM MDT | Special Weather Statement | PUB | Fremont | 30 min |
| May 17, 1:39 PM MDT | Special Weather Statement | PUB | Alamosa | 51 min |
| May 17, 1:46 PM MDT | Flash Flood Warning | PUB | Huerfano, Las Animas | 3 hr |
| May 17, 1:47 PM MDT | Special Weather Statement | PUB | Huerfano | 28 min |
| May 17, 1:58 PM MDT | Special Weather Statement | PUB | Fremont | 32 min |
| May 17, 2:04 PM MDT | Special Weather Statement | PUB | Saguache | 41 min |
| May 17, 2:08 PM MDT | Special Weather Statement | PUB | Costilla | 37 min |
| May 17, 2:15 PM MDT | Special Weather Statement | PUB | Huerfano | 30 min |
| May 17, 2:16 PM MDT | Flash Flood Warning | PUB | Custer, Pueblo | 3 hr |
| May 17, 2:24 PM MDT | Special Weather Statement | PUB | Las Animas | 36 min |
| May 17, 2:29 PM MDT | Special Weather Statement | PUB | Alamosa | 46 min |
| May 17, 2:43 PM MDT | Special Weather Statement | PUB | Huerfano | 47 min |
| May 17, 2:47 PM MDT | Special Weather Statement | PUB | Huerfano | 43 min |
| May 17, 2:59 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 61 min |
| May 17, 3:28 PM MDT | Special Weather Statement | PUB | Huerfano | 47 min |
| May 17, 3:31 PM MDT | Special Weather Statement | PUB | Huerfano | 44 min |
| May 17, 3:32 PM MDT | Flash Flood Warning | PUB | Fremont | 118 min |
| May 17, 3:47 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 54 min |
| May 17, 3:59 PM MDT | Special Weather Statement | PUB | Fremont | 46 min |
| May 17, 4:00 PM MDT | Special Weather Statement | PUB | Las Animas | 15 min |
| May 17, 4:16 PM MDT | Special Weather Statement | PUB | Pueblo | 44 min |
| May 17, 4:17 PM MDT | Special Weather Statement | PUB | Las Animas | 43 min |
| May 17, 4:42 PM MDT | Flash Flood Warning | PUB | Las Animas | 3 hr |
| May 17, 4:42 PM MDT | Special Weather Statement | PUB | Las Animas | 18 min |
| May 17, 4:44 PM MDT | Special Weather Statement | PUB | Pueblo | 46 min |
| May 17, 5:06 PM MDT | Special Weather Statement | PUB | Huerfano | 24 min |
| May 17, 5:13 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 26 min |
| May 17, 5:19 PM MDT | Flash Flood Warning | PUB | Pueblo | 108 min |
| May 17, 5:26 PM MDT | Special Weather Statement | PUB | Las Animas | 49 min |
| May 17, 5:30 PM MDT | Special Weather Statement | PUB | Pueblo | 45 min |
Nearby
Special Weather Statements in Colorado, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.